# SDR DALA2016041803008

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 56,376 hours, 20,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR HANDLE WILL NOT EXTEND WHEN ARMED.  INSPECTED HANDLE AND FOUND PAPER STUCK BETWEEN DOOR PANEL AND HANDLE.  REMOVED PAPER & HANDLE NOW OPERATES NORMALLY.
